Facebook Pixel
EmpowHER Guest


By Anonymous September 27, 2010 - 12:44pm
Rate This

am female 24yrs old have high BP and need to loss weight by taking alli
just wondring is it safe to take the tablet with my BP high?

Add a Comment1 Comments

Hi Anonymous,
Thank you for your question and for finding EmpowHer. Good for you for taking steps to shed some pounds and take care of yourself.
Are you under the care of a doctor for your blood pressure medication? They would be the best resource for finding out if taking Alli is right for you. You should contact your health care professional before starting any weight loss plan to make sure it doesn't conflict with any conditions you may be being treated for.
Here is an article from earlier in the year that may be of interest:
Good luck and let us know how you're doing.

September 27, 2010 - 1:05pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

High Blood Pressure

Get Email Updates

High Blood Pressure Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!